# SDR AT9900755

- Difficulty date: September 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N835AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47534
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Support
- Condition: Corroded
- Location: Bs 200-238
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PANEL SUPPORT AT BS 200-238, LBL 13 CORRODED OUT OF LIMITS.  REMOVED AND FABRICATED REPAIR SECTION ON SUPPORT.  ALODINED AND PRIMED REPAIR.  INSTALLED REPAIR SECTION IAW DC9 SRM 51-30-2, 51-10-3, 53-01 FIGURE 2.
